# SDR DLM88001935

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 27,497 hours, 22,009 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Aft Accessory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED ELECTRICAL SMELL IN CABIN RETURNED TO LGA.  NO SMELL NOTED ON A/C ARRIVAL INSPECTED LIGHTS AND BALLASTS IN CABIN AND CARGO BINS NTF OR SMELL NOTED.  REMOVED OVENS AND CKED WIRING NTF.  INSPECTED AND RAN RECIRC FANS, PACKS CKED WATER COMPRESSOR ALL NML.  INSPECTED E/E AREA, NTF OR ELECTRICAL SMELL.  REPLACED BOTH WATER SEPARATOR BAGS, CKED 8TH AND 13TH STAGE DOME CAPS, NO OIL FOUND.  RAN ENGS PER PFHB, NO SMELL NOTED.
